MAUDE Adverse Event Report: . G7 10 DEG ARCOMXL LINER 32MM C; PROSTHESIS, HIP

. G7 10 DEG ARCOMXL LINER 32MM C; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the doctor impacted the liner into the cup and they did not match correctly.There was no delay or patient damage.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
Product was returned and evaluated.A visual examination of the returned product identified tool marks on the sidewall of the liner.There were scallops present around the tool marks which had an indentation across the surface close to the outer radius.A light scuff and inclusion were also observed in the outer radius.The inclusion could not be felt to the touch.Medical records were not provided.A review of the device history records identified no related deviations or anomalies during manufacturing.A compatibility check could not be completed due to insufficient information.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 10 DEG ARCOMXL LINER 32MM C
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13505090
Report Number0001825034-2022-00289
Device Sequence Number3953150
Product Code PBI
UDI-Device Identifier00880304525221
UDI-Public(01)00880304525221(17)250714(10)6827290
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2025
Device Model NumberN/A
Device Catalogue Number010000769
Device Lot Number6827290
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer04/13/2022
07/19/2023
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date04/15/2022
07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown